Taking Cymbalta (60mg) on its own seems fine, but when my doctor tried to add things to it in order to improve my depression, everything just get worse! Adding Wellbutrin or Abilify worsens the depression, whereas Wellbutrin or Abilify alone don't do this. What could be going on? Is Cymbalta not meant to be combined with other meds? Has anyone else had this experience?
No one brain is alike. What your experiencing now I went through. I was on 30mg cymbalta for a month then moved up to 60mgs. After a year I noticed I started feeling depressed again. So the doctor added welbutrin to my meds and it did nothing. after a few months of trial and error my doctor and I found that 60mgs cymbalta and a 30mgs cymbalta helped more than any of the other drugs. So yes I have experienced this before. I tried so many meds before cymbalta which really did help but after time the depression came back. I can tell you a few other things but Id prefer to do so privately so message me if you would like. If not I hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 2 answers
Posted 19 Jun 2013 • 1 answer
Posted 7 Apr 2016 • 1 answer
Posted 30 May 2017 • 0 answers
Posted 25 Sep 2017 • 4 answers